American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[2] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information   
View Article: PDF

[3] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. G. Douglas, Vern Paulsen and Keren Yan. Operator theory and algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 67-71. MR 955316.
Abstract, references, and article information   
View Article: PDF

[6] Karim Seddighi. Weak-star closed algebras and generalized Bergman kernels . Proc. Amer. Math. Soc. 90 (1984) 233-239. MR 727240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Avron and Barry Simon. Singular continuous spectrum for a class of almost periodic Jacobi matrices. Bull. Amer. Math. Soc. 6 (1982) 81-85. MR 634437.
Abstract, references, and article information   
View Article: PDF

[8] Jim Agler. An invariant subspace theorem. Bull. Amer. Math. Soc. 1 (1979) 425-427. MR 520079.
Abstract, references, and article information   
View Article: PDF

[9] Joseph A. Ball. Rota's theorem for general functional Hilbert spaces . Proc. Amer. Math. Soc. 64 (1977) 55-61. MR 0461176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. G. Stampfli. A local spectral theory for operators. III. Resolvents, spectral sets and similarity . Trans. Amer. Math. Soc. 168 (1972) 133-151. MR 0295114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1